## 1<sup>st</sup> ETA-ATA Trainee Joint Online Session - November 6, 2023

**Event summary.** Online event to bring together trainees from different thyroid societies with common interests in various aspects of Thyroidology. Proposing a three-hour event, organized by the ETA and the ATA, and intended for trainees from both societies. To be held via Zoom (ETA to take care of logistics), on November 6, 2023. This three-hour session was designed so trainees from US West Coast (starting at 8am), East coast (11am) and central Europe (5pm) can attend but we could consider opening it to members of the LATS and AOTA, if feasible. Event to be advertised via emailing lists/social networks of thyroid societies, by reaching out to institutional training program heads and at the 2023 ETA and ATA Annual Meetings. See tentative program below (subject to change), including three mini-sessions/topics, with one ATA and one ETA presenter/each, plus a career networking session.

## All sessions will be held via Zoom

Link: https://us06web.zoom.us/meeting/register/tZctdO-razkqHNWfCUIT69ovlo7Nh4pGzwJV

Monday, November 6<sup>th</sup>, 2023 [8am PT; 11am EST; 5pm GMT+1]

All times displayed in PT (West Coast USA), EST (East Coast USA) and GMT+1 (Central Europe) time zones.

8:00am - 8.40am	Session 1: Thyroid immunity
11:00am - 11.40am	Chairs: Nicola Viola (ETA trainee) & TBD (ATA)
5:00pm - 5.40pm	15-minute presentations followed by 10-minute Q&A
8:00am - 8.15am	Giulia Lanzolla, MD (ETA)
11:00am - 11.15am	University of Pennsylvania School of Medicine, Philadelphia, PA
5:00pm - 5.15pm	Title: "Novel Therapies in Graves' Orbitopathy: Current Update"
8:15am - 8.30am	Jarod Olay, MSc, PhD student (ATA)
11:15am - 11.30am	UCLA School of Medicine, Los Angeles, CA
5:15pm - 5.30pm	Title: "Immune Profiling to delineate Papillary Thyroid Cancer Driver
5.13biii 2.00biii	Mutations in Subcutaneous Murine Tumor Models"
8:30am - 8.40am	10-minute Q&A
11:30am - 11.40am	
5:30pm - 5.40pm	
8:40am - 9.20am	Session 2: Thyroid hormone action
11:40pm - 12.20pm	Chairs: Emery Di Cicco (ETA trainee) & Matt Zupan (ATA
5:40pm - 6.20pm	trainee)
	15-minute presentations followed by 10-minute Q&A
8:40am - 8.55am	Annunziata Gaetana Cicatiello, PhD (ETA)
11:40pm - 11.55am	University of Naples Federico II, Naples, Italy
5:40pm - 5.55pm	Title: "Thyroid hormone intracellular regulation is a critical determinant
	of skeletal muscle homeostasis and metabolism"
8:55am - 9.10am	Luke Carlson, BS (ATA)
11:55am - 12.10pm	University of Minnesota Medical School, Minneapolis, MN
	Title: "Cell-intrinsic effects of neuronal iron deficiency on thyroid
5:55pm - 6.10pm	
5:55pm - 6.10pm	hormone action during neuronal development"

9:10am - 9.20am	10-minute Q&A
12:10pm - 12.20pm	
6:10pm – 6.20pm	
9:20am - 9.30am	10-minute break
12:20pm – 12.30pm	
6:20pm – 6.30pm	
9:30am - 10.10am	Group discussion & networking session: Careers in Thyroidology in
12:30pm - 1.10pm	Europe and the US.
6:30pm – 7.10pm	First-person experiences of ATA and ETA trainees and discussion with
0.00pm 7.10pm	participants.
	Athanasios Bikas, MD
	Brigham and Women's Hospital, Boston, MA
	Vera Tiedje, MD
	Memorial Sloan Kettering Cancer Center, New York, NY
	Emery Di Cicco, PhD
	Massachusetts General Hospital, Boston, MA
	Chairs: Iñigo Landa, PhD (ATA) & Giulia Lanzolla, PhD (ETA trainee)
10:10am - 10.50am	Session 3: Thyroid cancer
1:10pm – 1.50pm	Chairs: Alessandro Prete (ETA trainee) & TBD (ATA)
7:10pm - 7.50pm	15-minute presentations followed by 10-minute Q&A
10-10-m 10 05-m	Henrique Company Alexandrine MD (FTA)
10:10am - 10.25am	<b>Henrique Carmona Alexandrino, MD (ETA)</b> Centro Hospitalar Vila Nova de Gaia/Espinho, Porto, Portugal
<b>1:10am - 1.25pm</b> 7:10pm - 7.25pm	Title: <b>"Case analysis papillary thyroid cancer</b> "
7.10pm - 7.25pm	The. Case analysis papillary myrold cancer
10:25am - 11.40am	Mary Grace Carroll, BS, PhD student (ATA)
1:25pm - 1.40pm	University of Colorado Anschutz Medical Campus, Denver, CO
7:25pm – 7.40pm	Title: "Single cell RNA sequencing analyses in mouse models of advanced thyroid cancer"
11:40am - 11.50am	10-minute Q&A
1:40am - 1.50pm	
7:40pm – 7.50pm	